Orlicz capacities and applications to some existence questions for elliptic PDEs having measure data
ESAIM: Control, Optimisation and Calculus of Variations, Tome 9 (2003), pp. 317-341.

We study the sequence u n , which is solution of -div(a(x,𝔻u n ))+Φ '' (|u n |)u n =f n +g n in Ω an open bounded set of 𝐑 N and u n =0 on Ω, when f n tends to a measure concentrated on a set of null Orlicz-capacity. We consider the relation between this capacity and the N-function Φ, and prove a non-existence result.

DOI : https://doi.org/10.1051/cocv:2003015
Classification : 35J60,  46E30,  31C45
Mots clés : elliptic equation, Orlicz space, measure, capacity
@article{COCV_2003__9__317_0,
     author = {Fiorenza, Alberto and Prignet, Alain},
     title = {Orlicz capacities and applications to some existence questions for elliptic {PDEs} having measure data},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {317--341},
     publisher = {EDP-Sciences},
     volume = {9},
     year = {2003},
     doi = {10.1051/cocv:2003015},
     zbl = {1075.35012},
     mrnumber = {1966536},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1051/cocv:2003015/}
}
TY  - JOUR
AU  - Fiorenza, Alberto
AU  - Prignet, Alain
TI  - Orlicz capacities and applications to some existence questions for elliptic PDEs having measure data
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2003
DA  - 2003///
SP  - 317
EP  - 341
VL  - 9
PB  - EDP-Sciences
UR  - http://archive.numdam.org/articles/10.1051/cocv:2003015/
UR  - https://zbmath.org/?q=an%3A1075.35012
UR  - https://www.ams.org/mathscinet-getitem?mr=1966536
UR  - https://doi.org/10.1051/cocv:2003015
DO  - 10.1051/cocv:2003015
LA  - en
ID  - COCV_2003__9__317_0
ER  - 
Fiorenza, Alberto; Prignet, Alain. Orlicz capacities and applications to some existence questions for elliptic PDEs having measure data. ESAIM: Control, Optimisation and Calculus of Variations, Tome 9 (2003), pp. 317-341. doi : 10.1051/cocv:2003015. http://archive.numdam.org/articles/10.1051/cocv:2003015/

[1] D.R. Adams and L.I. Hedberg, Function spaces and potential theory. Springer-Verlag, Berlin, Grundlehren Math. Wiss. 314 (1996). | MR 1411441 | Zbl 0834.46021

[2] N. Aissaoui, Bessel potentials in Orlicz spaces. Rev. Mat. Univ. Complut. Madrid 10 (1997) 55-79. | MR 1452563 | Zbl 0899.46019

[3] N. Aissaoui, Some developments of Strongly Nonlinear Potential Theory. Libertas Math. 19 (1999) 155-170. | MR 1726166 | Zbl 0976.31007

[4] N. Aissaoui and A. Benkirane, Capacités dans les espaces d'Orlicz. Ann. Sci. Math. Québec 18 (1994) 1-23. | Zbl 0822.31006

[5] P. Baras and M. Pierre, Singularités éliminables pour des équations semi-linéaires. Ann. Inst. Fourier (Grenoble) 34 (1984) 185-206. | Numdam | MR 743627 | Zbl 0519.35002

[6] P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J.L. Vazquez, An L 1 theory of existence and uniqueness of nonlinear elliptic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995) 240-273. | Numdam | MR 1354907 | Zbl 0866.35037

[7] P. Bénilan, H. Brezis and M. Crandall, A semilinear elliptic equation in L 1 (𝐑 N ). Ann. Scuola Norm. Sup. Pisa Cl. Sci. 2 (1975) 523-555. | Numdam | MR 390473 | Zbl 0314.35077

[8] L. Boccardo and T. Gallouët, Nonlinear elliptic equations with right-hand side measures. Comm. Partial Differential Equations 17 (1992) 641-655. | MR 1163440 | Zbl 0812.35043

[9] H. Brezis, Nonlinear elliptic equations involving measures, in Contributions to nonlinear partial differential equations (Madrid, 1981). Pitman, Boston, Mass.-London, Res. Notes in Math. 89 1983) 82-89. | MR 730798 | Zbl 0533.35038

[10] G. Choquet, Theory of Capacities, Ann. Inst. Fourier (Grenoble) 5 (1953-1954) 131-295 (Ch. 1, Thm 4.1, p. 142). | EuDML 73714 | Numdam | MR 80760 | Zbl 0064.35101

[11] G. Dal Maso, F. Murat, L. Orsina and A. Prignet, Renormalized solutions for elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa CL. Sci. 28 (1999) 741-808. | EuDML 84396 | Numdam | MR 1760541 | Zbl 0958.35045

[12] T.K. Donaldson and N.S. Trudinger, Orlicz-Sobolev spaces and embedding theorems. J. Funct. Anal. 8 (1971) 52-75. | MR 301500 | Zbl 0216.15702

[13] A. Fiorenza, An inequality for Jensen Means. Nonlinear Anal. 16 (1991) 191-198. | MR 1090790 | Zbl 0737.46009

[14] T. Gallouët and J.M. Morel, Resolution of a semilinear equation in L 1 . Proc. Roy. Soc. Edinburgh 96 (1984) 275-288. | MR 760776 | Zbl 0573.35030

[15] J. Gustavsson and J. Peetre, Interpolation of Orlicz spaces. Studia Math. 60 (1977) 33-59. | EuDML 218150 | MR 438102 | Zbl 0353.46019

[16] V. Kokilashvili and M. Krbec, Weighted inequalities in Lorentz and Orlicz spaces. World Scientific (1991). | MR 1156767 | Zbl 0751.46021

[17] M.A. Krasnosel'Skii and Ya.B. Rutickii, Convex functions and Orlicz Spaces. Noordhoff Ltd. (1961). | MR 126722 | Zbl 0095.09103

[18] J. Leray and J.-L. Lions, Quelques résultats de Višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93 (1965) 97-107. | EuDML 87074 | Numdam | MR 194733 | Zbl 0132.10502

[19] L. Maligranda, Orlicz Spaces and Interpolation. Dep. de Matematica Univ. Estadual de Campinas, Campinas, Brazil (1989). | MR 2264389 | Zbl 0874.46022

[20] J. Malý, Coarea properties of Sobolev functions, in Proc. Function Spaces, Differential Operators and Nonlinear Analysis (The Hans Triebel Anniversary Volume). Birkhäuser, Basel (to appear). | MR 1984185 | Zbl 1036.46025

[21] J. Malý, D. Swanson and W.P. Ziemer, Fine behavior of functions with gradient in a Lorentz space (in preparation).

[22] V.G. Maz'Ja and V.P. Havin, Nonlinear potential theory. Uspekhi Mat. Nauk 27 (1972) 67-138. English translation: Russian Math. Surveys 27 (1972) 71-148. | MR 409858 | Zbl 0269.31004

[23] L. Orsina and A. Prignet, Nonexistence of solutions for some nonlinear elliptic equations involving measures. Proc. Roy. Soc. Edinburgh Ser. A 130 (2000) 167-187. | MR 1742585 | Zbl 0953.35048

[24] L.E. Persson, Interpolation with a parameter function. Math. Scand. 59 (1986) 199-222. | EuDML 166999 | MR 884656 | Zbl 0619.46064

[25] M.M. Rao and Z.D. Ren, Theory of Orlicz Spaces. Marcel Dekker (1991). | MR 1113700 | Zbl 0724.46032

[26] C.A. Rogers, Hausdorff Measures. Cambridge University Press (1970). | MR 281862 | Zbl 0204.37601

[27] E.M. Stein, Singular Integrals and Differentiability properties of functions. Princeton University Press (1970). | MR 290095 | Zbl 0207.13501

Cité par Sources :